D-optimal saturated design under a two variable exponential model

Article Id: BKAP34 | Page : 146-148
Citation :- D-optimal saturated design under a two variable exponential model .Bhartiya Krishi Anusandhan Patrika.2017.(32):146-148

Shwetank Lal, Seema Jaggi, Cini Varghese, Eldho Varghese and Arpan Bhowmik

Address :

ICAR - Indian Agricultural Statistics Research Institute, Library Avenue, New Delhi - 12
     

Abstract

Many experimental situations in agricultural and industrial studies require designs under nonlinear setup. Available literature mostly explores experimental designs for nonlinear models with one variable only. With the increase in number of parameters and variables in the model, design constructions becomes more difficult becasue of complex structure of information matrix and incresased computational costs. In this paper D-optimal saturated design under a two variable exponential model has been obtained using Federov exchange algorithm.

Keywords

D-optimal

References

  1. Atkinson, A.C., Donev, A.N. and Tobias, R. (2007). Optimum experimental designs with SAS, Oxford University Press, Oxford.
  2. Fedorov, V.V. (1972). Theory of Optimum Experiments, New York : Acedemic Press.
  3. Khuri, A.I. and Cornell, J.A. (1996). Response Surfaces : Designs and Analysis. CRC press.
  4. Silvey, S.D. (1980). Optimum Design. Chapman and Hall, London.
  5. White, L.V. (1973). An extension of general equivalence theorem to nonlinear models. Biometrika. 60(2), 345-348.
  6. Whitte, P. (1973). Some general points in the theory and of optimal experimental designs, Journal of the Royal Statistical Society. Series B, 35, 123-130.

Global Footprints